# SDR ASAA2015081912942

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 10,785 hours, 3,422 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT, ACFT GROUNDED.  SAT COM C/B RESET IAW QRH.
